# SDR SWAA2023082382323

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED AT B/S 283 TO 294.5 AT CENTERLINE<[01] REMOVED AND INSTALLED FWD CABIN FLOOR SUPPORT INTERCOSTAL AT B/S 283 TO 294.5 AT CENTERLINE REF SRM 51-40-02-0G-0 REF SRM 51-40-05-0G-0 REF AMM 20-60-07-913-801 DWG 141A5410;[02] VERIFIED INTERCOSTAL INSTALLATION
